# SDR ASOA201710143297

- Difficulty date: October 14, 2017
- Submitted: October 17, 2017
- Operation: Air carrier
- Aircraft: N760EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10212
- Aircraft time: 30,241 hours, 21,752 cycles
- System (JASC): 5553 · Vertical Stabilizer, Attach Fittings
- Part: Drag Angle
- Part number: AV67021186003
- Condition: Cracked
- Location: Vert - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT REAR VERTICAL TO FUSELAGE DRAG ANGLE IS CRACKED. MAINTENANCE REPLACED CRACKED DRAG ANGLE.
